# SDR AALA202409176795

- Difficulty date: September 10, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 41,794 hours, 17,700 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Guide Plate
- Condition: Not Opened
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR (L1) WILL NOT OPEN. **SUPPLEMENTAL REPORT FOR (AALA202409118956): REMOVED AND REPLACED L1 DOOR GUIDE ARM ASSEMBLY ((AALA202409118956)), PER AMM 52-11-21. REMOVED AND INSTALLED L1 DOOR ASSEMBLY ((AALA202409176174)), PER AMM 52-11-00. ADJUSTED L1 DOOR TORQUE TUBE ((AALA202409179431)) AND REPLACED SPRING BOLTS ((AALA202409173412)), PER AMM 52-11-41. REMOVED AND REPLACED UPPER ((AALA202409173326)) AND LOWER DOOR GUIDE PLATES ((AALA202409176795)). PER AMM 51-40-01 AND 52-40-02**(CLOSED).
